# SDR 00FDEA00544

- Difficulty date: August 10, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 25,596 hours, 5,911 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP, MAIN DECK CARGO TRACK CRACKED LBL 27, BS 635 TO BS 755.  *S/D*  REMOVED AND REPLACED PER IAW SRM 53-70-00 VOL I.
